, use the fact that the operators R(r) are uniformly bounded and U (t, s) is exponentially bounded

, Now we conclude either by Theorem 5.3.3 or Corollary 5.4.3 that, as soon as R(t) ? R(s) are small enough, we have exact observability of the system, We have admissibility of C and the averaged Hautus test (5.5.3)

, Let ? be a bounded domain of R d with a C 2-boundary ?. Let ? 0 be an open subset of ? and Y = L 2 (? 0 )

F. Alabau-boussouira, J. Coron, and G. Olive, Internal controllability of first order quasi-linear hyperbolic systems with a reduced number of controls, SIAM J. Control Optim, vol.55, issue.1, pp.300-323, 2017.

K. Ammari, A. Bchatnia, and K. Mufti, Stabilization of the nonlinear damped wave equation via linear weak observability, Nonlinear Differential Equations Appl, vol.23, 2016.

S. Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure. Appl. Math, vol.15, pp.119-147, 1962.

I. Aksikas, J. Winkin, and D. Dochain, Optimal LQ-feedback control for a class of firstorder hyperbolic distributed parameter systems, ESAIM Control Optim. Calc. Var, vol.14, issue.4, pp.897-908, 2008.

N. Balazs, On the solution of the wave equation with moving boundaries, Journal of Mathematical Analysis and Applications, vol.3, pp.472-484, 1961.

C. Bardos and G. Chen, Control and stabilization for the wave equation. III. Domain with moving boundary, SIAM J. Control Optim, vol.19, pp.123-138, 1981.
URL : https://hal.archives-ouvertes.fr/inria-00076549

C. Bardos, G. Lebeau, and J. Rauch, Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary, SIAM J. Control Optim, vol.30, pp.1024-1065, 1992.

K. Beauchard, Controllability of a quantum particle in a 1D variable domain, ESAIM, vol.14, pp.105-147, 2008.

K. Beauchard and J. Coron, Controllability of a quantum particle in a moving potential well, J. Functional Analysis, vol.232, pp.328-389, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00825517

C. Bris, Control theory applied to quantum chemistry, ESAIM Proc, vol.8, pp.77-94, 2000.

N. Burq, Controle de l'equation des plaques en presence d'obstacles strictement convexes, Mem. Soc. Math. France, p.55, 1993.

N. Burq and M. Zworski, Geometric control in the presence of a black box, J. Amer. Math. Soc, vol.17, issue.2, pp.443-471, 2004.

P. Cannarsa, G. D. Prato, and J. Zolesio, Heat equation in non-cylindrical domains, Analisi matematica, vol.08, pp.73-77, 1989.

C. Castro, Exact controllability of the 1-D wave equation from a moving interior point, ESAIM Control Optim. Calc. Var, vol.19, pp.301-316, 2013.

C. Castro, Boundary controllability of the one-dimensional wave equation with rapidly oscillating density, Asymptot. Anal, vol.20, pp.317-350, 1999.

C. Castro, N. Cîndea, and A. Münch, Controllability of the linear one-dimensional wave equation with inner moving forces, SIAM J. Control Optim, vol.52, pp.4027-4056, 2014.

C. Chicone and Y. Latushkin, Evolution semigroups in dynamical systems and differential equations, Mathematical survey and monographs, vol.70, 1999.

J. Coopera and W. Strauss, Energy boundedness and decay of waves reflecting off a moving obstacle, Indiana Univ. Math. J, vol.25, pp.671-690, 1976.

N. Corbett, A symmetry approach to an initial moving boundary value problem associated with the wave equation, Can. Appl. Math. Q, vol.18, pp.351-360, 2010.

N. Corbett, Initial moving-boundary value problems associated with the wave equation, 1991.

J. Coron, Control and Nonlinearity, vol.136, 2007.

M. Cortez and A. Bernal, PDEs in moving time dependent domains, Without bounds: a scientific canvas of nonlinearity and complex dynamics, 2013.

L. Cui, Exact controllability for a one-dimensional wave equation in noncylindrical domains, Journal of Mathematical Analysis and Applications, vol.402, pp.612-625, 2013.
DOI : 10.1016/j.jmaa.2013.01.062

J. Diestel and J. J. Uhl, Vector measures. Mathematical Surveys No. 15, 1977.

V. Dodonov, Nonstationary Casimir effect and analytical solutions for quantum fields in cavities with moving boundaries, Modern nonlinear optics, vol.119, pp.309-394, 2002.
DOI : 10.1002/0471231479.ch7

URL : http://arxiv.org/pdf/quant-ph/0106081

S. W. Doescher and M. H. Rice, Infinite Square-Well Potential with a Moving Wall, Am. J. Phys, vol.37, p.1246, 1969.
DOI : 10.1119/1.1975291

S. Dolecki and D. L. Russell, A general theory of observation and control, SIAM J. Control Optimization, vol.15, issue.2, pp.185-220, 1977.

O. Yu and . Èmanuilov, Controllability of parabolic equations (Russian), vol.186, p.879900, 1995.

K. Engel and R. Nagel, A short course on operator semigroups, 2005.

S. Ervedoza and E. Zuazua, A systemetic method for building smooth control for smooth data, Discrete and continuous dynamical system, vol.14, issue.4, 2010.
DOI : 10.3934/dcdsb.2010.14.1375

URL : http://www.aimsciences.org/journals/doIpChk.jsp?paperID=5400&mode=full

E. Evans, Time dependent perturbations and scattering of strongly continuous groups on Banach spaces, Math. Ann, vol.221, pp.275-290, 1976.
DOI : 10.1007/bf01596393

C. Fabre and J. Puel, Pointwise controllability as limit of internal controllability for the wave equation in one space dimension, Portugal. Math, vol.51, pp.335-350, 1994.

H. Fattorini and S. Sritharan, Existence of optimal controls for viscous flow problems, Proc. Royal Soc. London, Ser A
DOI : 10.1098/rspa.1992.0135

E. Fermi and S. Ulam, Studies of the Nonlinear Problems, Lecture Notes in Applied Mathematics, vol.15, 1974.

X. Fu and H. Rong, Approximate Controllability of Semilinear Non-Autonomous Evolutionary Systems with Nonlocal Conditions, Automation and Remote Control, vol.77, pp.428-442, 2016.
DOI : 10.1134/s000511791603005x

A. Fursikov and O. Imanuvilov, Controllability of Evolution Equations, vol.34, 1994.

L. Gaffour, Analytical method for solving the one-dimensional wave equation with moving boundary, Journal of Electromagnetic Waves and Applications, vol.12, pp.1429-1430, 1998.
DOI : 10.2528/pier98021900

URL : http://www.jpier.org/PIER/pier20/04.980219.Gaffour.pdf

L. Gaffour and G. Grigorian, Circular waveguide of moving boundary, Journal of Electromagnetic Waves and Applications, vol.10, pp.97-108, 1996.

L. Glasser, J. Nergo, and L. Nieto, Quantum infinite square well with an oscillating wall, Chaos, Solitons, and Fractals, vol.41, issue.4, 2009.

P. Gurka, Petr Generalized Hardy's inequality, ?asopis P?st. Mat, vol.109, issue.2, pp.194-203, 1984.

B. Haak and E. M. Ouhabaz, Exact observability, square functions and spectral theory, J. Funct. Anal, vol.262, issue.6, pp.2903-2927, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00566394

B. Haak and D. T. Hoang, Exact observability of a 1D wave equation on a noncylindrical domain, 2017.

B. Haak, D. T. Hoang, and E. Ouhabaz, Controllability and observability for nonautonomous evolution equations: the averaged Hautus test
URL : https://hal.archives-ouvertes.fr/hal-01717316

L. F. Ho, Observabilité frontière de l'équation des ondes, C. R. Acad. Sci. Paris Sér. I Math, vol.302, issue.12, pp.443-446, 1986.

L. Hörmander, Linear partial differential operator, 1969.

J. S. Howland, Stationary scattering theory for time-dependent Hamiltonians, Math. Ann, vol.207, pp.315-335, 1974.

V. Isakov, Carleman type estimates in an anisotropic case and applications, J. of Diff. Eq, vol.105, issue.2, pp.217-238, 1993.

B. Jacob, Time-Varying Infinite Dimensional State-Space Systems, 1995.

B. Jacob and R. Schnaubelt, Observability of polynomially stable systems, Control Lett, vol.56, pp.277-284, 2007.

B. Jacob and H. Zwart, Observability of diagonal systems with a finite-dimensional output operator, Control Lett, vol.43, pp.101-109, 2001.

B. Jacob and H. Zwart, Counterexamples concerning observation operators for C0-semigroups, SIAM J. Control Optim, vol.43, issue.1, pp.137-153, 2004.

B. Jacob and H. Zwart, On the Hautus test for exponentially stable C 0-groups, SIAM J.Control Optim, vol.48, issue.3, pp.1275-1288, 2009.

S. Jaffard, Controle interne exact des vibrations d'une plaque carree, C. R. Acad. Sci, Paris Sr. I Math, vol.307, issue.14, pp.759-762, 1988.

S. Jaffard, M. Tucsnak, and E. Zuazua, Singular internal stabilization of the wave equation, J. Differential Equations, vol.145, pp.184-215, 1998.

J. Choon-sun-ng, Applications of nonautonomous infinite-dimensional systems control theory for parabolic PDEs, 2013.

D. Hoang, Observability of a 1D Schrödinger equation with time-varying boundaries

R. E. Kalman, On the general theory of control systems, Proc. 1st IFAC Congress, vol.1, pp.481-492, 1960.

R. Kalman, Mathematical Description OP Linear Dynamical Systems, SIAM J.Control Optim, vol.1, pp.152-192, 1963.
DOI : 10.1137/0301010

R. E. Kalman, Y. Ho, and K. S. Narendra, Controllability of linear dynamical systems, Contributions to Differential Equations, vol.1, pp.189-213, 1963.

T. Kato, Linear evolution equations of hyperbolic type, J. Fac. Sci. Univ. Tokyo, vol.25, pp.241-258, 1970.

T. Kato and H. Tanabe, On the abstract evolution equation, Osaka math, vol.14, pp.107-133, 1962.

A. Khapalov, Controllability of the wave equation with moving point control, Appl. Math. Optim, vol.31, pp.155-175, 1995.

A. Khapalov, Observability and stabilization of the vibrating string equipped with bouncing point sensors and actuators, Math. Methods Appl. Sci, vol.24, pp.1055-1072, 2001.

F. A. Khodja, A. Benabdallah, C. Dupaix, and M. González-burgos, A generalization of the Kalman rank condition for time-dependent coupled linear parabolic systems, Differ. Equ. Appl, vol.1, issue.3, pp.427-457, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00472533

K. J. Engel and R. Nagel, One-parameter semigroups for linear evolution equations, Graduate Texts in Mathematics, vol.194, pp.0-387, 2000.
DOI : 10.1007/s002330010042

E. Knobloch and R. Krechetnikov, Problems on Time-Varying Domains: Formulation, Dynamics, and Challenges, vol.137, pp.123-157, 2005.
DOI : 10.1007/s10440-014-9993-x

V. Komornik, Exact controllability and stabilization (the multiplier method), 1995.

E. Kreindler and P. E. Sarachik, On the concepts of controllability and observability of linear systems, IEEE Trans, Automatic Control, pp.129-136, 1964.

M. Kristic, B. A. Guo, and . Smyshlyave, Boundary controllers and observes for the linearized Schrödinger equation, SIAM J. Control Optim, vol.49, issue.4, 2011.

M. Kuczma, Functional equations in a single variable, Pan stwowe Wydawnictwo Naukowe, vol.46, 1968.

M. Kuczma, B. Choczewski, and R. Ger, Iterative functional equations, Encyclopedia of Mathematics and its Applications, vol.32, 1990.

J. E. Lagnese, G. Leugering, E. Schmidt, and M. , Analysis and control of dynamic elastic multi-link structures, Systems and Control: Foundations and Applications, 1994.
DOI : 10.1007/978-1-4612-0273-8

I. Lasieck and R. Triggiani, Dirichlet boundary control problems for parabolic equations with quadratic cost: Analyticity and riccati's feedback synthesis, SIAM J.Control Optim, vol.21, pp.41-67, 1983.

I. Lasieck, Unified theory for abstract parabolic boundary problems: A semigroup approach, Appl. Math and Opti, vol.6, pp.287-333, 1980.

Y. Latushkin, T. Randolph, and R. Schnaubelt, Exponential dichotomy and mild solutions of non-autonomous equations in Banach space, Journal of Dynamics and Differential Equations, vol.10, issue.3, pp.489-510, 1998.

G. Lebeau, Contrôle d'équations de Schrödinger, J. Math. Pures Appl, vol.71, pp.267-291, 1992.

H. Li, Q. Lu, and X. Zhang, Recent progress on controllability/observability for system governed by partial differential equations, J Syst Sci Comple, vol.23, pp.527-545, 2010.
DOI : 10.1007/s11424-010-0144-9

J. Lions, Optimal control of systems governed by partial differential equations, 1971.

J. Lions, Controlabilite exacte, perturbations et stabilisation de systemes distribues, Recherches en Mathematiques Appliquees, vol.1, 1988.

J. Lions, Control and Estimation in Distributed Parameter Systems (Frontiers in Applied Mathematics), 1987.

H. Li, Q. Lu, and X. Zhang, Recent progress on controllability/observability for system governed by partial differential equations, J Syst Sci Comple, vol.23, pp.527-545, 2010.
DOI : 10.1007/s11424-010-0144-9

K. Liu, Locally distributed control and damping for the conservative systems, SIAM J. Control Optim, vol.35, issue.5, pp.1574-1590, 1997.
DOI : 10.1137/s0363012995284928

L. Lu, S. Li, G. Chen, and P. Yao, Control and stabilization for the wave equation with variable coefficients in domains with moving boundary, Systems Control Lett, vol.80, pp.30-41, 2015.

E. Machtyngier, Exact controllability for the Schrödinger equation, SIAM J. Control Optim, vol.3, issue.1, 1994.

J. Makowski, Two classes of exactly solvable quantum models with moving boundaries, J.Phys, Math. Gen, vol.25, pp.3419-3426, 1992.
DOI : 10.1088/0305-4470/25/11/040

F. Macia and G. Riviere, Observability and quantum limits for the Schrödinger equation on the sphere, 2017.

P. Martin, L. Rosier, and P. Rouchon, Controllability of the 1D Schrödinger equation by the flatness approach, IFAC Proceedings, vol.47, pp.646-651, 2014.

L. Miller, Controllability cost of conservative systems: resolvent condition and transmutation, J. Funct. Anal, vol.218, issue.2, pp.425-444, 2005.
DOI : 10.1016/j.jfa.2004.02.001

URL : https://hal.archives-ouvertes.fr/hal-00002098

N. V. Minh, G. N. Guerekata, and C. Preda, On the asymptotic behavior of the solutions of semilinear nonautonomous equation, Semigroup Forum, vol.87, pp.18-34, 2013.

M. Miranda, Exact controllability for the wave equation in domains with variable boundary, Rev. Mat. Univ. Complut. Madrid, vol.9, issue.2, pp.435-457, 1996.

M. Miranda, Exact controllability for the wave equation in domains with variable boundary, Rev. Mat. Univ. Complut. Madrid, vol.09, pp.435-457, 1996.

G. Moore, Quantum Theory of the Electromagnetic Field in a variable-length one-dimensional Cavity, Journal of Mathematical Physics, vol.11, issue.9, pp.2679-2691, 1970.

C. Morawetz, Notes on time decay and scattering for some hyperbolic problems, Regional Conference Series in Applied Mathematics, issue.19, 1975.

S. V. Mousavi, Quantum dynamics in a time-dependent hard-wall spherical trap, Europhysics Letters, vol.99, issue.3, 2012.
DOI : 10.1209/0295-5075/99/30002

URL : http://arxiv.org/pdf/1207.3631

I. Moyano, Controllability of some kinetic equations, parabolic degenerate equations and of the Schrödinger equation, 2016.

I. Moyano, Controllability of a 2D quantum particle in a time-varying disc with radial data, J. Math. Anal. Appl, vol.455, issue.2, pp.1323-1350, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01405624

T. Myint and L. Debnath, Linear Partial Differential Equations for Scientists and Engineers, 2007.

R. Nagel and G. Nickel, Well-posedness for Nonautonomous Abstract Cauchy Problems, Progress in Nonlinear PDEs, vol.50, pp.279-293, 2002.
DOI : 10.1007/978-3-0348-8221-7_15

G. Nickel, Evolution semigroups for non-autonomous Cauchy problems, Abstract and Applied Analysis, vol.2, issue.2, pp.73-95, 1997.
DOI : 10.1155/s1085337597000286

URL : http://downloads.hindawi.com/journals/aaa/1997/632147.pdf

E. L. Nicolai, On transverse vibrations of a portion of a string of uniformly variable length, Annals Petrograd Polytechn, Inst, vol.28, pp.329-343, 1921.

B. Opic and A. Kufner, Hardy-type inequalities, Czechoslovak Academy of Sciences, 1990.

N. H. Pavel, Nonlinear Evolution Operators and Semigroups: Applications to Partial Differential Equation, lecture Notes in Math, 1987.

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol.44, 1983.
DOI : 10.1007/978-1-4612-5561-1

K. Phung, Observability and control of Schrödinger equations, SIAM J. Control Optim, vol.40, issue.1, pp.211-230, 2001.

D. N. Pinder, The contracting square quantum well, American Journal of Physics, vol.58, 1990.
DOI : 10.1119/1.16319

J. P. Puel, Global Carleman inequalities for the wave equation and applications to controllability and inverse problems

L. Rosier and B. Zhang, Exact boundary controllability of the nonlinear Schrödinger equations, J. Differential Equations, vol.246, pp.4129-4153, 2009.

L. Rosier and B. Zhang, Control and stabilization of the non linear Schrödinger equations on rectangles, Math. Models Methods Appl. Sci, vol.20, p.2293, 2010.

P. Rouchon, Control of a quantum particle in a moving potential well, Journal of Functional Analysis, vol.232, pp.328-389, 2006.

D. L. Russell, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations, Stud. Appl. Math, pp.189-221, 1973.
DOI : 10.1002/sapm1973523189

D. L. Russell and G. Weiss, A general necessary condition for exact observability, SIAM J. Control Optim, vol.32, issue.1, pp.1-23, 1994.
DOI : 10.1137/s036301299119795x

D. Russell, Exact boundary value controllability theorems for wave and heat processes in star-complemented regions, Lecture Notes in Pure Appl. Math, vol.10, 1974.

R. Schnaubelt, Well-posedness and Asymptotic Behaviour of Non-autonomous Linear Evolution Equations, Evolution Equations, Semigroups and Functional Analysis, vol.50, pp.311-338

R. Schnaubelt, Feedbacks for nonautonomous regular linear systems, SIAM J. Control Optim, vol.41, issue.4, pp.1141-1165, 2002.
DOI : 10.1137/s036301290139169x

L. M. Silverman and H. E. Meadowns, Controllability and observability in timevariable linear systems, SIAM J. Control Optim, vol.5, issue.1, pp.64-73, 1967.

J. Simon-;-o, T. , and A. Di, Compact sets in the space L p, Matematica Pura ed Applicata, vol.146, issue.1, pp.65-96, 1986.

H. Sun, H. Li, and L. Lu, Exact controllability for a string equation in domains with moving boundary in one dimension, Electron. J. Differential Equations, issue.98, p.7, 2015.

G. Szekeres, Regular iteration of real and complex functions, Acta Mathematica, vol.100, issue.3, pp.203-258, 1958.
DOI : 10.1007/bf02559539

URL : http://doi.org/10.1007/bf02559539

L. Taar, Quantum system with time dependent boundaries, 2005.

L. Tartar, Sur un lemme d'equivalence utilisee en Analyse Numerique, Calcolo, Fasc. II, vol.XXIV, pp.129-140, 1987.
DOI : 10.1007/bf02575819

D. Tataru, Carleman estimates and unique continuation for the Schrödinger equation, Differential Integral Equations, vol.8, pp.901-905, 1995.

G. Tenenbaum and M. Tucsnak, New blow-up rates for fast controls of Schrödinger and heat equations, 2007.
DOI : 10.1016/j.jde.2007.06.019

URL : https://doi.org/10.1016/j.jde.2007.06.019

M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroups, 2009.
DOI : 10.1007/978-3-7643-8994-9

URL : https://hal.archives-ouvertes.fr/hal-00590673

L. Weiss, The concepts of differential controllability and differential observability, J. Math. Anal. Appl, vol.10, pp.442-449, 1965.
DOI : 10.1016/0022-247x(65)90139-3

URL : https://doi.org/10.1016/0022-247x(65)90139-3

P. Yao and . Peng-fei, On the observability inequalities for exact controllability of wave equations with variable coefficients, SIAM J. Control Optim, vol.37, pp.1568-1599, 1999.

E. Yilmaz, One dimensional Schrödinger equation with two moving boundaries, 2008.

Q. Zhou and M. Yamamoto, Hautus condition on the exact controllability of conservative systems, Internat. J. Control, vol.67, issue.3, pp.371-379, 1997.

E. Zuazua, Controllability of partial differential equations, 2006.
URL : https://hal.archives-ouvertes.fr/cel-00392196

E. Zuazua, A remark on the observability of conservative linear systems, 2003.

E. Zuazua, Exact controllability for semilinear wave equations in one space dimension, Ann. Inst. H. Poincaré Anal. Non Linéaire, vol.10, pp.109-129, 1993.
DOI : 10.1016/s0294-1449(16)30221-9